# SDR 2003UALA00075

- Difficulty date: December 31, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W210012
- Part serial: 0017
- Condition: Cracked
- Location: #8 Wing Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE DELAMINATED. WING SLAT #8.  LEADING EDGE OF SKIN CRACKED 1".   MAJOR REPAIR ACCOMPLISHED.  CUT OUT CRACK AND REPLACED WEDGE.
